Marek Cúth
Úvod
Výuka - archiv
Programy
Publikace
  1. C. Correa, M. Cúth, J. Somaglia: Characterizations of weakly K-analytic and Vašák spaces using projectional skeletons and using separable PRI, preprint available at arxiv.org
  2. M. Cúth, M. Doucha: Projections in Lipschitz-free spaces induced by group actions, preprint available at arxiv.org
  3. F. Albiac, J. L. Ansorena, M. Cúth, M. Doucha: Lipschitz algebras and Lipschitz-free spaces over unbounded metric spaces, Int. Math. Res. Not. IMRN, (2021), online first
  4. C. Correa, M. Cúth, J. Somaglia: Characterization of (semi-)Eberlein compacta using retractional skeletons, Studia Math., online first
  5. F. Albiac, J. L. Ansorena, M. Cúth, M. Doucha: Structure of the Lipschitz free p-spaces Fp(Zd) and Fp(Rd) for 0<p≤1, Collect. Math., (2021), online first
  6. F. Albiac, J. L. Ansorena, M. Cúth, M. Doucha: Lipschitz free spaces isomorphic to their infinite sums and geometric applications, Trans. Amer. Math. Soc., 374 (10) (2021), 7281–-7312.
  7. M. Cúth, M. Doležal, M. Doucha, O. Kurka: Polish spaces of Banach spaces. Complexity of isometry classes and generic properties, preprint available at arxiv.org
  8. F. Albiac, J. L. Ansorena, M. Cúth, M. Doucha: Embeddability of ℓp and bases in Lipschitz free p-spaces for 0<p≤1, J. Funct. Anal., 278 (4) (2020), pp. 108354, 33.
  9. F. Albiac, J. L. Ansorena, M. Cúth, M. Doucha: Lipschitz free p-spaces for 0<p<1, Israel J. Math., 240 (1) (2020), 65–-98.
  10. L. Candido, M. Cúth, M. Doucha: Isomorphisms between spaces of Lipschitz functions, J. Funct. Anal., 277 (8) (2019), 2697–-2727.
  11. M. Cúth, M. Doucha, O. Kurka: Complexity of distances: Reductions of distances between metric and Banach spaces, accepted in Israel J. Math., preprint available at arxiv.org.
  12. M. Cúth, M. Doucha, O. Kurka: Complexity of distances: Theory of generalized analytic equivalence relations, preprint available at arxiv.org.
  13. M. Cúth, O. Kurka, B. Vejnar: Large separated sets of unit vectors in Banach spaces of continuous functions, Colloq. Math., 157 (2) (2019), 173--187.
  14. M. Cúth, O. F. K. Kalenda, P. Kaplický: Finitely additive measures and complementability of Lipschitz-free spaces, Israel J. Math., 230 (1) (2019), 409–442.
  15. M. Cúth, O. F. K. Kalenda, P. Kaplický: Isometric representation of Lipschitz-free spaces over convex domains in finite-dimensional spaces, Mathematika, 63 (2) (2017), 538–552.
  16. M. Cúth: Separable determination in Banach spaces, Fund. Math., 243 (1) (2018), 9-27.
  17. M. Cúth, M. Fabian: Rich families and projectional skeletons in Asplund WCG spaces, J. Math. Anal. Appl., 448 (2) (2017), 1618–1632.
  18. M. Cúth, M. Johanis: Isometric embedding of ℓ1 into Lipschitz-free spaces and ℓ into their duals, Proc. Amer. Math. Soc., 145 (8) (2017), 3409-3421.
  19. M. Cúth, M. Doucha, P. Wojtaszczyk: On the structure of Lipschitz-free spaces, Proc. Amer. Math. Soc., 144 (9) (2016), 3833–3846.
  20. M. Cúth, M. Fabian: Asplund spaces characterized by rich families and separable reduction of Frechet subdifferentiability, J. Funct. Anal., 270 (4) (2016), 1361-1378.
  21. M. Cúth, M. Doucha: Lipschitz-Free Spaces Over Ultrametric Spaces, Mediterr. J. Math., 13 (2016), 1893-1906.
  22. M. Cúth, O. Kalenda: Monotone retractability and retractional skeletons, J. Math. Anal. Appl., 423 (1) (2015), 18-31.
  23. M. Cúth: Characterization of compact monotonically (ω)-monolithic spaces using system of retractions, Topology Appl., 171 (1) (2014), 87-90.
  24. M. Cúth, M. Rmoutil, M. Zelený: On Separable Determination of σ-P-Porous Sets in Banach Spaces, Topology Appl., 180 (1) (2015), 64-84.
  25. M. Cúth, O. Kalenda: Rich families and elementary submodels, Cent. Eur. J. Math., 12 (7) (2014), 1026-1039.
  26. M. Cúth, O. Kalenda: Note on Bessaga-Klee classification, Colloq. Math., 140 (1) (2015), 59-74.
  27. M. Cúth: Simultaneous projectional skeletons, J. Math. Anal. Appl., 411 (1) (2014), 19-29.
  28. M. Cúth, M. Fabian: Projections in duals to Asplund spaces made without Simons' lemma, Proc. Amer. Math. Soc., 143 (1) (2015), 301-308.
  29. M. Cúth: Noncommutative Valdivia compacta, Comment. Math. Univ. Carolinae, 55 (1) (2014), 53-72.
  30. M. Cúth, M. Rmoutil: σ-porosity is separably determined, Czechoslovak Math. J. 63 (2013), 219-234.
  31. M. Cúth: Separable reduction theorems by the method of elementary submodels, Fund. Math., 219 (2012), 191-222.


Preprint versions of the papers above may be found at arxiv.org.